MAUDE Adverse Event Report: COVIDIEN SILVERHAWK BTK; CATHETER, PERIPHERAL, ATHERECTOMY

COVIDIEN SILVERHAWK BTK; CATHETER, PERIPHERAL, ATHERECTOMY
Catalog Number P4034
Medical Device Problem Code Split (2537)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/11/2017
Type of Reportable Event Malfunction
Event or Problem Description
Physician attempted to use a silverhawk atherectomy device with a 6fr 45 cm sheath and 0.014 guidewire for the treatment of a 100-300mm moderately tortuous severely calcified lesion which exhibited 70-80% stenosis located in the left proximal mid popliteal artery <(>&<)> anterior tibial (at) artery of diameter 2-2.5mm.The ifu was followed and the vessel was pre-dilated.Guidewire was hydrated at prep.Severe resistance was felt during initial advancement.Device was unable to cross lesion.Device was advanced over bifurcation.Guidewire lumen was torn from distal tip.At was pre dilitated with a 2.5x 200 pta.A new catheter was able to advance post dilatation to treat lesion and complete the procedure.No damage was done to the vessel.No patient injury reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SILVERHAWK BTK
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
COVIDIEN
9775 toledo way
irvine CA 92618
MDR Report Key6628996
Report Number2183870-2017-00247
Device Sequence Number757212
Product Code MCW
UDI-Device Identifier00821684074084
UDI-Public00821684074084
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K061188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/23/2019
Device Catalogue NumberP4034
Device Lot NumberA282285
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/11/2017
Supplement Date Received by Manufacturer05/11/2017
Initial Report FDA Received Date06/09/2017
Supplement Report FDA Received Date10/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1